# SDR CALA2010090200413

- Difficulty date: September 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 57,675 hours, 6,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0001 CABIN LEFT SEAT ROW 19 TO 28 CEILING EMERGENCY LIGHT FOUND DIM.  CABIN LEFT SEAT ROW 19 TO 28 CEILING EMERGENCY LIGHT BATTERY REPLACED AND LIGHT CHECKED NORMAL AMM 33-51-06.
